# SDR AALA990281

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 535 - EN ROUTE TUL-DFW - DURING GEAR RETRACTION, UNABLE TO RAISE GEAR HANDLE FROM OFF TO UP WITHOUT PULLING OVERRIDE TRIGGER.  LEVER LATCH CIRCUIT BREAKER ON P6-3 WAS NORMAL.  GEAR EXTENSION WAS NORMAL.  AL OTHER SYSTEMS NORMAL. LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  PERFORMED OPERATIONS CHECK PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
